# SDR 9600806309

- Difficulty date: January 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N669US
- Make and model: Boeing 747451
- Aircraft serial: 24224
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, THE AFT TWO EXTERIOR EMERGENCY LIGHTS LOCATED ON THE RIGHT WING TO BODY FAIRING WERE FOUND INOPERATIVE.  REPLACED THE EXTERIOR EMERGENCY LIGHT POWER SUPPLY, OPERATIONAL CHECK OK.
